# SDR F3LA2014013001004

- Difficulty date: January 16, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2574
- Condition: Saturated
- Location: Rt Elevator
- Part time: 39,535 hours, 19,283 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 52 CHECK.  RT ELEVATOR SN CC2574 THERMO GRAPHIC INSPECTION REVEALED INDICATIONS ON UPPER PANEL IRREGULAR IN SHAPE & BLACK IN COLOR.  REPAIRED RT ELEVATOR UPPER PANEL AT 13 EACH AREAS OF LIQUID INGRESS IAW A319 SRM 55-20-00, PB201, PAR 2 A 1 A C, 2 A 2 A J, 2B 1, 2 B 2 A 1-10, A319 SRM 55-21-11, PB201, FIG 204 & 205, PAR2 F 1-6, 2 G & CMM 55-21-15-210-010-601, PARA 1-5, 6 A 7-8, 9 B.  APPLIED PRIMER & TOP COAT.  WEIGHED ELEVATOR, FOUND TO BE LESS THAN MAX LIMIT.
